# SDR C2XA09SH246

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 9,538 hours, 5,113 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567715401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT O/B GROUND SPOILER TO WING BRACKET HAS MIGRATED BUSHING I/B SIDE OF BRACKET.  MAINTENANCE REMOVED AND REPLACED RIGHT O/B GROUND SPOILER TO WING BRACKET IAW EMB-145XR AMM 57-51-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
